Research Repository

Browse by Author: Dragomir, Silvestru

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article | Book
Number of items: 9.

Article

Alam, NMFHNB, Akbarally, AB and Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2020) Hermite-hadamard type inequalities for composite log-convex functions. Mathematics and Statistics, 8 (3). pp. 334-338. ISSN 2332-2071

Zhou, SS, Rashid, S, Dragomir, Silvestru ORCID: 0000-0003-2902-6805, Latif, MA, Akdemir, AO and Liu, J (2020) Some New Inequalities Involving κ-Fractional Integral for Certain Classes of Functions and Their Applications. Journal of Function Spaces, 2020. pp. 1-14. ISSN 2314-8896

Delavar, MR and Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2020) Hermite-Hadamard’s mid-point type inequalities for generalized fractional integrals. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, 114 (2). ISSN 1578-7303

Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2019) Multiplicative inequalities for weighted arithmetic and harmonic operator means. Acta Universitatis Sapientiae, Mathematica, 11 (1). pp. 54-65. ISSN 1844-6094

Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2019) Further inequalities for log-convex functions related to Hermite-Hadamard result. Proyecciones, 38 (2). pp. 267-293. ISSN 0716-0917

Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2019) Some inequalities for operator weighted geometric mean. Bulletin of the Transilvania University of Brasov, Series III: Mathematics, Informatics, Physics, 12 (2). pp. 283-292. ISSN 2065-2151

Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2018) Inequalities of Jensen type for GA-convex functions. Nonlinear Functional Analysis and Applications, 23 (2). pp. 275-304. ISSN 1229-1595

Moradi, HR, Shah Hosseini, M, Omidvar, ME and Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2017) Some lower and upper bounds for relative operator entropy. UPB Scientific Bulletin, Series A: Applied Mathematics and Physics, 79 (3). pp. 97-106. ISSN 1223-7027

Book

Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2019) Riemann–Stieltjes Integral Inequalities for Complex Functions Defined on Unit Circle with Applications to Unitary Operators in Hilbert Spaces. CRC Press, Boca Raton.